| Model Number |
CQF7574 |
| Medical Device Problem Codes |
Deflation Problem (1149); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The return of the device is pending.The results of the anticipated device evaluation will be provided upon completion of the event investigation.(expiry date 06/2021).
Event or Problem Description
It was reported that during an angioplasty procedure of a venous anastomosis the pta balloon allegedly ruptured.There was no reported patient injury.
Event or Problem Description
It was reported that during an angioplasty procedure of a venous anastomosis the pta balloon allegedly had difficulty deflating.There was no reported patient injury.
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.Investigation summary: the device was returned for evaluation.The device was prepped per the instructions for use, and inflated with a 10ml syringe.An in-house locking flow switch was also used during functional testing.The device was deflated within the specified time constraints, without any issues.Therefore, the investigation is unconfirmed for the reported deflation issue.The definitive root cause for the reported deflation issue could not be determined based upon available information.It is unknown whether procedural issues contributed to the event.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.